EXACTECH, INC. TRULIANT PS POR FEM PS POR LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT PS POR FEM PS POR LEFT SZ 4 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp psc insert sz 4, 9mm (cat# 02-022-44-4009 / serial# (b)(4)); truliant por tib tray size 4f/5t (cat# 02-022-55-4050 / serial# (b)(4)); alteon 6.5mm screw, 40mm (cat# 180-65-40 / serial# (b)(4)); alteon 6.5mm screw, 40mm (cat# 180-65-40 / serial# (b)(4)); gps implant kit v2 (cat# a10012 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately ten months post initial tka, this male patient had a revision for loosening femoral component.No additional information available.
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, g3, g6, h2, h3, h4 and h6 have been updated accordingly.(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The most probable root cause associated with the reported event of "loosening - femoral" is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.